Get your health question answered instantly from our pool of 18000+ doctors from over 80 specialties
146 Doctors Online

By proceeding, I accept the Terms and Conditions

Dr. Andrew Rynne
MD
Dr. Andrew Rynne

Family Physician

Exp 50 years

HCM Blog Instant Access to Doctors
HCM BlogQuestions Answered
HCM Blog Satisfaction

Should I keep using norethisterone after spotting?

I had depo injection in may begining, had spotting so was prescribed norethisterone I have been Using norethisterone on a tapering dose for more thantwo weeks just stopped yesterday and have started spotting again today . Should I keep on using norethisterone
Wed, 24 Jun 2020
Report Abuse
General & Family Physician 's  Response
Hi,

You can stop the drug if you have completed the two week course of norethisterone. I would suggest you to wait for 5 to 7 days for withdrawal bleeding to occur. You can wait for a maximum of 10 days for your periods to occur.

In case of absent bleeding even after 10 days,I would suggest you to visit your gynaecologist to rule out any hormonal imbalance and also consider restarting the drug again.

Take care. Hope I have answered your question. Let me know if I can assist you further.

Regards,
Dr. Saranya Ramadoss, General & Family Physician
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]
Share on
 

Related questions you may be interested in


Should I keep using norethisterone after spotting?

Hi, You can stop the drug if you have completed the two week course of norethisterone. I would suggest you to wait for 5 to 7 days for withdrawal bleeding to occur. You can wait for a maximum of 10 days for your periods to occur. In case of absent bleeding even after 10 days,I would suggest you to visit your gynaecologist to rule out any hormonal imbalance and also consider restarting the drug again. Take care. Hope I have answered your question. Let me know if I can assist you further. Regards, Dr. Saranya Ramadoss, General & Family Physician